MAUDE Adverse Event Report: ABBOTT MEDICAL VIEWMATE¿ Z ULTRASOUND CONSOLE WBATTERY ZS3; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

ABBOTT MEDICAL VIEWMATE¿ Z ULTRASOUND CONSOLE WBATTERY ZS3; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number H701336
Medical Device Problem Codes Sparking (2595); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
During device preparation when powering up the viewmate ultrasound device, a sparking sound was heard and sparking was visible.The device would not power on.No patient was involved.
 
Additional Manufacturer Narrative
Additional information g3, g6, h2, h3, h6 the reported event was confirmed.Review of the provided fsr found the reported issue was resolved by replacing the battery.The device history record was completed by a representative from mindray.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received and the investigation performed, the cause of the reported event was isolated to the battery.

Brand Name
VIEWMATE¿ Z ULTRASOUND CONSOLE WBATTERY ZS3
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23709117
Report Number2184149-2025-00209
Device Sequence Number16125255
Product Code IYN
UDI-Device Identifier05415067013361
UDI-Public(01)05415067013361(10)6880869
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K151175
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH701336
Device Catalogue NumberH701336
Device Lot Number6880869
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer11/03/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown